# SDR AALA20111212AFW01

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE VERTICAL SUPPORT ANGLE AT THE OUTBOARD SIDE OF THE LEFT KEEL BEAM EXTENSION AT STATION 764.  REPLACED ANGLE PER 51-10-02.
